MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, COCR 36MM

ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, COCR 36MM
Model Number 497-36-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This patient had a total hip on 6/26/2014.The patient sustained a fall yesterday and dislocated the hip.Dr.Yacoubian was not able to do a closed reduction and needed to do an open reduction.He elected to removed the 36id mp8 10 deg liner, 36 metal head and -3.5 sleeve and replace them with a mp8 40id 10 degree liner, 40 metal head and -3.5 sleeve.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00341521_1644408-2021-00742; 497-36-000, s809 - trauma, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, COCR 36MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24622300
Report Number1644408-2026-00422
Device Sequence Number9833899
Product Code JDI
UDI-Device Identifier00888912024051
UDI-Public00888912024051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model Number497-36-000
Device Lot Number638C1112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-035 903B1121; 931-36-254 692F1093
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale